Home > Groups > Tylenol and Hyperkalemia > I have always suffered from headaches. I had colit...

I have always suffered from headaches. I had colit...

  • I have always suffered from headaches. I had colitis so I was limited to taking Tylenol. the last year or so my headaches have gotten worse so I increased the Tylenol. my potassium readings are going up. 2 different doctors dispute the fact that Tylenol can raise your potassium. I am at my wit's end as to how to treat my headaches.

    Post created 3 months 3 weeks ago

Comments

  • I wish I could be informed

    I wish I could be informed why posts are at times cropped?!

    3 months 3 weeks ago

  • https://www.ncbi.nlm.nih.gov

    https://www.ncbi.nlm.nih.gov/m/pubmed/15662292/
    Stemming from the above, with paracetamol possessing a tinge of a mode of action similar to NSAIDs, it could potentially similarly raise potassium levels, evidently in large doses and especially in kidney dysfunction!
    It seems indicated to check your kidney function, and act on dosage modification in accordance. Eliminate of a hypertension cause to your headache, too.
    Dr Hana Fayyad, pediatrician

    (Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation🔥🔥🔥)

    3 months 3 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes